# SDR REXA2022012600127

- Difficulty date: December 30, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: MM67035657001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION FROM FS 969 TO FS 1000.
"REMOVED CORROSION ON SILL FS 969-985 WITHIN LIMITS IAW                
SRM 53-00-45-201-001-A01. REMOVED/REPLACED SILL FS 985-1000 IAW       
SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01AND 51-42-21-001-001-A01
ND IAW EA CRJ 953-12468. WVAC                            "
